# SDR ASAA2018062325181

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,095 hours, 977 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 SENSOR FAULT-IN CRUISE FLIGHT FL320. ADVISED "AVOID RAPID THRUST CHANGE" ECAM WAS CLEARED AND STATUS WENT AWAY AFTER 3 SEC. ALL OTHER ENGINE INDICATIONS NORMAL. GROUNDED - YES. PERFORMED NR 1 ENGINE TEST PER AMM 77-11-00-810-836-A. IDLE RUN SATIS & NO FAULTS NOTED. OK FOR SERVICE.
